RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vlasov, Leonid Petrovich
(1937–2010)

Statistics Math-Net.Ru
Total publications: 33
Scientific articles: 33

Number of views:
This page:724
Abstract pages:6206
Full texts:2551
References:295
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person17290
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197937

Publications in Math-Net.Ru
2001
1. L. P. Vlasov, “Alexandroff's Double Arrow Compact Space and Approximation Theory”, Mat. Zametki, 69:6 (2001),  820–827  mathnet  mathscinet  zmath  elib; Math. Notes, 69:6 (2001), 749–755  isi
1998
2. L. P. Vlasov, ““Suns” and geometric properties of the unit sphere in a Banach space”, Trudy Inst. Mat. i Mekh. UrO RAN, 5 (1998),  247–253  mathnet  zmath
1997
3. L. P. Vlasov, “Finite-codimensional Chebyshev subspaces in the complex space $C(Q)$”, Mat. Zametki, 62:2 (1997),  178–191  mathnet  mathscinet  zmath  elib; Math. Notes, 62:2 (1997), 148–159  isi
4. L. P. Vlasov, “Norm-attaining functionals on $C(Q,X)$”, Mat. Zametki, 61:1 (1997),  45–56  mathnet  mathscinet  zmath; Math. Notes, 61:1 (1997), 38–47  isi
1996
5. V. S. Balaganskii, L. P. Vlasov, “The problem of convexity of Chebyshev sets”, Uspekhi Mat. Nauk, 51:6(312) (1996),  125–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:6 (1996), 1127–1190  isi  scopus
6. L. P. Vlasov, “Minimizing nets and generalized best approximation elements”, Trudy Inst. Mat. i Mekh. UrO RAN, 4 (1996),  146–156  mathnet  mathscinet  zmath  elib
1995
7. L. P. Vlasov, “Existence of best approximation elements in $C(Q,X)$”, Mat. Zametki, 58:2 (1995),  163–175  mathnet  mathscinet  zmath; Math. Notes, 58:2 (1995), 785–793  isi
1992
8. L. P. Vlasov, “Continuity of the metric projection on convex sets”, Mat. Zametki, 52:6 (1992),  3–9  mathnet  mathscinet  zmath; Math. Notes, 52:6 (1992), 1173–1177  isi
1987
9. L. P. Vlasov, G. M. Ustinov, “Duality of faces of the unit sphere in Banach spaces”, Dokl. Akad. Nauk SSSR, 292:4 (1987),  788–790  mathnet  mathscinet  zmath
1986
10. L. P. Vlasov, “The existence of elements of best approximation in the complex space $C(Q)$”, Mat. Zametki, 40:5 (1986),  627–634  mathnet  mathscinet  zmath; Math. Notes, 40:5 (1986), 857–861  isi
1985
11. L. P. Vlasov, “Subspaces of finite codimension: The existence of elements of best approximation”, Mat. Zametki, 37:1 (1985),  78–85  mathnet  mathscinet  zmath; Math. Notes, 37:1 (1985), 45–49  isi
1983
12. L. P. Vlasov, G. M. Ustinov, “Closed faces of the unit ball in Banach spaces”, Dokl. Akad. Nauk SSSR, 273:3 (1983),  529–531  mathnet  mathscinet  zmath
13. L. P. Vlasov, “Boundary of the unit ball and approximation by elements of subspaces of finite codimension in $C(Q)$”, Mat. Zametki, 34:5 (1983),  699–710  mathnet  mathscinet  zmath; Math. Notes, 34:5 (1983), 841–847  isi
1982
14. L. P. Vlasov, “Elements of best approximation relative to subspaces of finite codimension”, Mat. Zametki, 32:3 (1982),  325–341  mathnet  mathscinet  zmath; Math. Notes, 32:3 (1982), 642–651  isi
1981
15. L. P. Vlasov, “Continuity of the metric projection”, Mat. Zametki, 30:6 (1981),  813–818  mathnet  mathscinet  zmath; Math. Notes, 30:6 (1981), 906–909
1980
16. L. P. Vlasov, “A characterization of generalized and classical best approximation elements relative to spaces of finite codimension”, Mat. Zametki, 28:5 (1980),  707–716  mathnet  mathscinet  zmath; Math. Notes, 28:5 (1980), 809–813  isi
17. L. P. Vlasov, “Approximative properties of subspaces of finite codimension in $C(Q)$”, Mat. Zametki, 28:2 (1980),  205–222  mathnet  mathscinet  zmath; Math. Notes, 28:2 (1980), 565–574  isi
1979
18. L. P. Vlasov, “Uniqueness of generalized elements of best approximation”, Mat. Zametki, 25:2 (1979),  161–175  mathnet  mathscinet  zmath; Math. Notes, 25:2 (1979), 83–91  isi
1978
19. L. P. Vlasov, “Properties of generalized elements of best approximation”, Mat. Zametki, 24:4 (1978),  513–522  mathnet  mathscinet  zmath; Math. Notes, 24:4 (1978), 774–778
1976
20. L. P. Vlasov, “Generalized elements of best approximation”, Mat. Zametki, 19:4 (1976),  513–523  mathnet  mathscinet  zmath; Math. Notes, 19:4 (1976), 314–319
1975
21. L. P. Vlasov, “Almost convex sets”, Mat. Zametki, 18:3 (1975),  343–356  mathnet  mathscinet  zmath; Math. Notes, 18:3 (1975), 791–799
1974
22. L. P. Vlasov, “The concept of approximative compactness and alternate versions of it”, Mat. Zametki, 16:2 (1974),  337–348  mathnet  mathscinet  zmath; Math. Notes, 16:2 (1974), 786–792
1973
23. L. P. Vlasov, ““Solar” properties of sets in Banach spaces”, Mat. Zametki, 13:6 (1973),  795–805  mathnet  mathscinet  zmath
24. L. P. Vlasov, “Approximative properties of sets in normed linear spaces”, Uspekhi Mat. Nauk, 28:6(174) (1973),  3–66  mathnet  mathscinet  zmath; Russian Math. Surveys, 28:6 (1973), 1–66
1972
25. L. P. Vlasov, “Some theorems on Chebyshev sets”, Mat. Zametki, 11:2 (1972),  135–144  mathnet  mathscinet  zmath; Math. Notes, 11:2 (1972), 87–92
1970
26. L. P. Vlasov, “Approximate properties of sets in Banach spaces”, Mat. Zametki, 7:5 (1970),  593–604  mathnet  mathscinet  zmath; Math. Notes, 7:5 (1970), 358–364
1968
27. L. P. Vlasov, “Methods of summation and best approximation”, Mat. Zametki, 4:1 (1968),  11–20  mathnet  mathscinet  zmath; Math. Notes, 4:1 (1968), 493–499
28. L. P. Vlasov, “Chebyshev sets and some generalizations of them”, Mat. Zametki, 3:1 (1968),  59–69  mathnet  mathscinet  zmath; Math. Notes, 3:1 (1968), 36–41
1967
29. L. P. Vlasov, “On Cebysev sets”, Dokl. Akad. Nauk SSSR, 173:3 (1967),  491–494  mathnet  mathscinet  zmath
30. L. P. Vlasov, “Chebyshev sets and approximately convex sets”, Mat. Zametki, 2:2 (1967),  191–200  mathnet  mathscinet  zmath; Math. Notes, 2:2 (1967), 600–605
31. L. P. Vlasov, “Approximatively convex sets in uniformly smooth spaces”, Mat. Zametki, 1:4 (1967),  443–449  mathnet  mathscinet  zmath; Math. Notes, 1:4 (1967), 295–299
1965
32. L. P. Vlasov, “On almost convex sets in Banach spaces”, Dokl. Akad. Nauk SSSR, 163:1 (1965),  18–21  mathnet  mathscinet  zmath
1961
33. L. P. Vlasov, “Chebyshev sets in Banach spaces”, Dokl. Akad. Nauk SSSR, 141:1 (1961),  19–20  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020